# SDR ASAA2025101561635

- Difficulty date: October 15, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N709AL
- Make and model: Boeing 737-9
- Aircraft serial: 66365
- Aircraft time: 7,198 hours, 2,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERNAL EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. RELAMPED R2 EXT EMERGENCY EXIT LIGHT, OPS CHECKS GOOD. REF B737 AMM.
